MAUDE Adverse Event Report: ST. JUDE MEDICAL PUERTO RICO, INC. TAILOR FLEXIBLE ANNULOPLASTY RING; RING, ANNULOPLASTY

ST. JUDE MEDICAL PUERTO RICO, INC. TAILOR FLEXIBLE ANNULOPLASTY RING; RING, ANNULOPLASTY
Model Number TARP-31
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further information regarding this event has been requested.Investigation results will be provided in a subsequent submission.
 
Event or Problem Description
On (b)(6) 2019, a 31mm tailor flexible annuloplasty ring was implanted following the expiration date.The product was reported to have expired on 07/01/2019.Per the site, (b)(6) agent did not retrieve the expired stock from the hospital.Additional information has been requested.
 
Event or Problem Description
On (b)(6) 2019, a 31mm tailor flexible annuloplasty ring was implanted following the expiration date.No patient consequences were reported.The product was reported to have expired on 01 july 2019.Per the site, the vektör agent did not retrieve the expired stock from the hospital.
 
Additional Manufacturer Narrative
Additional information: b5 (event), g4 (pma/510k), h2 (if follow-up, what type), h6, h10.An event of use of expired product was reported.The results of the investigation confirmed that the tailor flexible annuloplasty ring expired on 1 july 2019 which was prior to the reported event date on (b)(6) 2019.A review of abbott records indicated that the valve was invoiced to vektor prior to its expiration date.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, including product sterilization prior to release and verification of the expiration date listed on the product label.The root cause of the reported event is consistent with user error, per the site the vector agent did not retrieve the expired stock from the hospital and the user did not check the expiration date prior to use.

Brand Name
TAILOR FLEXIBLE ANNULOPLASTY RING
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
ST. JUDE MEDICAL PUERTO RICO, INC.
p.o. box 998
lot 20 b st.
caguas, puerto rico 00725
MDR Report Key8942186
Report Number2648612-2019-00063
Device Sequence Number16201568
Product Code KRH
UDI-Device Identifier05414734007702
UDI-Public05414734007702
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K014161
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/01/2019
Device Model NumberTARP-31
Device Catalogue NumberTARP-31
Device Lot Number4681108
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/31/2019
Supplement Date Received by Manufacturer09/18/2019
Initial Report FDA Received Date08/28/2019
Supplement Report FDA Received Date10/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;